# SDR UIEA2017031300338

- Difficulty date: March 12, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 82,494 hours, 17,482 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK OPERATING IN HIGH FLOW DURING ENTIRE FLIGHT. EXCESSIVE AIR NOISE.  MAKING COMMUNICATION HARD.  PERFORMED FIM TASK 21-51-813 AND OPS TEST OF PACK HIGH FLOW INHIBIT IAW AMM 21-51-00/705.
